# SDR IPXA2017110323227

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 62,160 hours, 15,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26B175191
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESS TO TEST LIGHT INOPERATIVE.  INSTALLED NEW BATTERIES, INSTALLED NEW SWITCH ASSY. OPS CHECKED GOOD
